# SDR IXXA06SMN100S

- Difficulty date: March 24, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Access Door
- Condition: Cracked
- Location: Vertical Stab
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT HAND VERTICAL STABILIZER ACCESS DOOR EDGE CRACKED.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06119 DATE 03-07-06, SEMAN DWG ED 4187 DATE 03-06-06, EO SEMAN 2006150 DATE 03-07-06.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED IAW SEMAN DWG ED 4187.  PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER & FILLER IAW SEMAN DWG ED 4187. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4187, DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8, DC-8 SRM 51-3-1.
